# SDR SWAA2021020143139

- Difficulty date: January 18, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING OK TO INSTALL; CABIN FLOORBOARD PANEL 222BF HAS PULLED FIBERS ON UPPER SURFACE. / REMOVED AND REPLACED APU AIR INLET SEAL I-A-W AMM 49-15-11-000-801 AND AMM 49-15-11-400-801 WW0942
